Alert archive / Michigan / Wind Advisories in 2009
Wind Advisory 6, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Oct 7, 2009, 2:04 AM EDT for 17 counties in Michigan. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2009, 2:04 AM EDT (06:04 UTC)
- Expired
- Oct 7, 2009, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 070604 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 204 AM EDT WED OCT 7 2009 ...STRONG WINDS WILL CONTINUE TO IMPACT THE AREA THIS MORNING... .STRONG LOW PRESSURE OVER NORTHERN LAKE HURON WILL QUICKLY TRACK TO THE EAST THIS MORNING. THE PRESSURE GRADIENT HAS TIGHTENED OVER SOUTHERN MICHIGAN. THIS ALONG WITH COLD AIR ADVECTION HAS CREATED FREQUENT WIND GUSTS OF 40 TO AROUND 45 MPH. THE GRADIENT WILL SUPPORT STRONG GUSTY WINDS THROUGH MID MORNING...THEN THE STRONGER WIND GUSTS SHOULD SUBSIDE AS THE LOW TRACKS AWAY FROM THE REGION. MIZ047>049-053>055-060>063-068>070-075-076-082-083-071400- /O.NEW.KDTX.WI.Y.0006.091007T0604Z-091007T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 204 AM EDT WED OCT 7 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. SUSTAINED WEST WINDS OF 25 TO 30 MPH...WITH FREQUENT GUSTS TO 45 MPH WILL IMPACT THE REGION THROUGH MID MORNING. WINDS WILL STEADILY DECREASE AFTER 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH FREQUENT GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS MAY ALSO BLOW DOWN. USE EXTRA CAUTION THIS MORNING. && $$
1 follow-up statement
000 WWUS73 KDTX 071400 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1000 AM EDT WED OCT 7 2009 ...DIMINISHING WINDS THROUGH THE AFTERNOON... MIZ047>049-053>055-060>063-068>070-075-076-082-083-071500- /O.EXP.KDTX.WI.Y.0006.000000T0000Z-091007T1400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1000 AM EDT WED OCT 7 2009 ...WIND ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING. THE ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS CONTINUE TO GRADUALLY DIMINISH. WINDS WILL CONTINUE TO GUST BETWEEN 30 AND 40 MPH AT TIMES THROUGH EARLY AFTERNOON...BEFORE DECREASING BELOW 30 MPH LATE IN THE DAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Oct 6, 11:54 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 6, 11:54 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1154 PM EDT TUE OCT 6 2009
.AVIATION...
GUSTY SOUTHWEST WINDS WILL GRADUALLY BECOME WEST OVERNIGHT AS COOLER
AIR WRAPS AROUND LOW PRESSURE CROSSING NORTHERN LOWER MICHIGAN. WITH
THIS CHANGE IN TRAJECTORY...LOWER STRATUS/STRATO-CU WILL ALSO FILTER
BACK INTO THE REGION...WITH BKN CEILINGS BACK TO 1500-2000 FEET MBS
TO 2500-3000 DET/DTW ON AVERAGE LATE TONIGHT INTO EARLY WEDNESDAY
MORNING. WINDS WILL VEER FURTHER TO THE NORTHWEST AS SKY CONDITIONS
IMPROVE TO SCT-BKN 4000-5000 FEET AS DRIER AIR MIXES INTO THE AREA.
WINDS WILL GUST TO AROUND 30 KNOTS AT TIMES LATER TONIGHT ON INTO
WEDNESDAY MORNING BEFORE SLOWLY SUBSIDING BACK TO NEAR 10 KNOTS AS A
RIDGE OF HIGH PRESSURE BUILDS IN LATE IN THE FORECAST. THIS RIDGE
WILL ALSO BRING CLEARING CONDITIONS.
&&
.PREV DISCUSSION...ISSUED 406 PM EDT TUE OCT 6 2009
SHORT TERM...TONIGHT
INTENSIFYING LOW PRESSURE SYSTEM...NOW OVER NORTHEAST IOWA...IS
FORECAST TO TRAVEL NORTHEAST AND BE OVER NORTHERN LAKE MICHIGAN BY
WEDNESDAY MORNING. THE LOW HAS BEEN DEEPENING AT THE RATE OF 1 MB
PER HOUR AND SHOULD CONTINUE THIS TREND UNTIL BOTTOMING OUT NEAR 988
MB PER THE NAM. THIS IS A VERY DYNAMIC LOW AIDED BY A 150KT JET MAX
BEGINNING TO WORK ITS WAY INTO SOUTHERN MI FROM THE CENTRAL
MISSISSIPPI VALLEY. WITH THIS LOW...AN OCCLUDED FRONT WILL SWEEP
THROUGH THE REGION TONIGHT FROM ABOUT 00Z TO 03Z. COLD AIR ADVECTION
WITH THIS LOW WILL PRODUCE DECENT MID LEVEL LAPSE RATES. A GOOD
SURGE OF THETA-E HAS MOVED INTO THE AREA IN ADVANCE OF THIS FRONT
AND WILL PERSIST UNTIL 03Z. CONTINUED MENTION OF THUNDER WITH RAIN
SHOWERS UNTIL 04Z ACROSS ENTIRE CWA AS DYNAMICS...MOISTURE
FLUX...INSTABILITY...AND CURRENT RADAR TRENDS ALL WARRANT MENTION.
AFTER THAT SCATTERED SHOWERS WILL CONTINUE WITH WRAP AROUND PRECIP
IN THE WAKE OF THE LOW.
THE DEEPENING OF THE SURFACE LOW WILL PRODUCE A VERY TIGHT PRESSURE
GRADIENT ALLOWING WINDS TO INCREASE TONIGHT. ALREADY GUSTY WILL WILL
CONTINUE TO INCREASE TO NEAR WIND ADVISORY CRITERIA OVER THE LAND
TOWARD WEDNESDAY MORNING. HELD OFF ON ISSUING ADVISORY AS IT HAS
BEEN FORECAST AS MARGINAL EVENT...JUST BELOW CRITERIA FOR SEVERAL
MODEL RUNS NOW. IN ADDITION...THE LAST STORM SYSTEM THAT CAME
THROUGH WAS QUITE SIMILAR AND MARGINAL AS WELL AND DID NOT PRODUCE
ANY WINDS TO CRITERIA. THE NAM IS MUCH MORE AGGRESSIVE WITH THE
MIXING LEVELS OVERNIGHT AS COMPARED TO THE GFS. THE NAM THINKS WE
WILL BE MIXING DOWN WINDS TO NEAR 55TKS...WHEREAS THE GFS COMES IN
ONLY AROUND 35KTS. THE WINDS OVER THE LAKE ON THE OTHER HAND WILL
INCREASE TO NEAR 35KTS WITH GUSTS TO 45KTS. GALE WARNINGS CONTINUE
FOR ALL MARINE ZONES UNTIL 20Z WEDNESDAY.
LONG TERM...WEDNESDAY THROUGH TUESDAY
BACK END OF THE CYCLONIC FLOW WILL LINGER THROUGH THE MORNING HOURS
AS COLD AIR ADVECTION CONTINUES IN THE WAKE OF THE OVERNIGHT FRONTAL
PASSAGE. THIS BROAD SCALE FORCING COMBINED WITH SOME LINGERING
CONVERGENCE WILL BRING SCATTERED SHOWERS DURING THE MORNING.
HIGHEST WIND GUSTS WILL BE ONGOING AT THE START OF THE PERIOD
/12Z-14Z/ AS THE COLD AIR ADVECTION CONTINUES TO MIX DOWN 35-40 KNOT
WINDS AT 925 MB. PEAK GUSTS WILL REACH THE 35-40 MPH RANGE DURING
THIS TIME BEFORE DIMINISHING AS THE STRONGEST ELEVATED WIN FIELD
SHIFTS EAST WHILE THE MIXING DEPTH DECREASING. JUST SOME LINGERING
DIURNAL STRATO-CU FOR THE AFTERNOON AS THE FLOW BECOMES WEAKLY
ANTICYCLONIC. HIGH TEMPERATURES WILL RANGE FROM UPPER 50S TO
AROUND 60.
SOUTHWEST FLOW WILL DEEPEN ON THURSDAY AS RIDGING BUILDS ACROSS THE
WESTERN ATLANTIC. MEANWHILE A SERIES OF WEAKER SHORTWAVES ROTATING
AROUND UPPER LOW PARKED OVER CENTRAL CANADA WILL HELP DIG THE MEAN
TROUGH INTO THE CENTRAL CONUS. THIS FEATURE WILL THEN HELP ABSORB
AN ORPHANED UPPER LOW LIFTING OUT OF THE SOUTHWEST CONUS. STILL
QUITE A BIT OF MODEL DISAGREEMENT ON HOW/WHEN THIS EVOLVES...LEADING
TO BIG DIFFERENCES IN LOCATION/STRENGTH AND TIMING OF THE RESULTANT
SFC REFLECTION AND AMOUNT OF MOISTURE THAT SHIFTS NORTH. ECMWF
MAINTAINING GREAT CONTINUITY WITH PREVIOUS MODEL CYCLES COMPARED THE
GFS...AND WITH BETTER SUPPORT FROM THE NAM WILL SIDE IN THIS
DIRECTION WITH THE DETAILS OF THIS SYSTEM.
INITIAL PERIOD OF MOIST ISENTROPIC ASCENT WILL RESULT IN AN
EXPANDING AREA OF RAIN LATE THURSDAY INTO THURSDAY NIGHT. A
COLD FRONT SETTLING INTO THE STATE DURING THIS TIME WILL PROVIDE
ADDED CONVERGENCE FOR DEVELOPMENT OVERNIGHT. BETTER HEIGHT FALLS
WILL SEND A SFC LOW NORTHEAST ALONG THE BOUNDARY...WITH THE
ECMWF/NAM BLEND TAKING THIS FEATURE THROUGH THE OHIO VALLEY FRIDAY.
GIVEN THIS TRACK/SETUP...WOULD EXPECT AN ORGANIZED AREA OF RAIN
ALONG THE DEFORMATION AXIS AND IN THE PRESENCE OF IMPRESSIVE
ENTRANCE REGION JET STRUCTURE /180+ KNOTS AT 250MB/. THIS WARRANTS
MAINTAINING HIGH POPS FOR FRIDAY...WHILE TRENDING UPWARD ON CHANCES
FOR THE EARLY PART OF FRIDAY NIGHT.
LONG RANGE MODEL AGREEMENT EXISTS IN CAPTURING THE OVERALL UPPER
LEVEL PATTERN FROM NEXT WEEKEND ON INTO EARLY NEXT WEEK. A DEEP
VORTEX WILL CONTINUE TO MEANDER IN THE VICINITY OF HUDSON BAY...
WHILE ENSURING AN ENERGETIC POLAR JET EMBEDDED WITH SHORTWAVES
EXTENDS ACROSS THE NORTHERN CONUS. DIFFERENCES REMAIN WITH THE
DEGREE OF PHASING (GFS MORE...ECMWF/CANADIAN LESS) THAT MAY OCCUR
WITH THE SOUTHERN STREAM AS THE MEAN LONGWAVE TROUGH CONTINUES TO
AMPLIFY WHILE EXPANDING EASTWARD WITH TIME. THIS RESULTS IN POORLY
RESOLVED SHORTWAVES WITH VARIANCES IN PLACEMENT/TIMING AND
STRENGTH. PREFERENCE IN THE EXTENDED WILL AGAIN GO TOWARD THE
ECMWF/CANADIAN CONSENSUS...WHICH SEEMS TO CARRY BETTER RUN TO RUN
CONTINUITY IN A LESS PHASED PATTERN.
STRONG BUT COMPACT SHORTWAVE WILL CLIP ACROSS LAKE SUPERIOR ON
SATURDAY...DRIVING A COLD FRONT ACROSS SOUTHEAST LOWER MI LATE IN
THE DAY. BETTER FORCING REMAINS CONFINED TO THE NORTH WHILE THE
OVERALL MOISTURE PROFILE LACKS DEPTH. THIS WILL KEEP RAIN CHANCES
TO A MINIMUM...ALTHOUGH WILL NEED TO MONITOR THE MOISTURE FLUX
CONTRIBUTION FROM LAKE MICHIGAN AS 850MB TEMPERATURES DROP BELOW
-4C BY EVENING. OTHERWISE MAIN STORY THROUGH THE WEEKEND WILL BE
CONTINUED BELOW NORMAL TEMPERATURES WITH A REINFORCING SHOT OF
COOLER AIR ARRIVING SATURDAY NIGHT/SUNDAY. THIS WILL MAINTAIN
READINGS GENERALLY AROUND 10 DEGREES BELOW NORMAL /HIGHS LOW-MID
50S/. MORE OF THE SAME EARLY NEXT WEEK...AS ANOTHER SHORTWAVE
ROTATES THROUGH THE UPPER TROUGH BASE AND STRENGTHENS THE ALREADY
COLD RESIDENT AIRMASS. THIS SYSTEM MAY TAP INTO A BETTER MOISTURE
SOURCE WITH SOME POSSIBLE DEFORMATION AND LAKE EFFECT ENHANCEMENT...
SO LOW PRECIPITATION CHANCES REMAIN WARRANTED THROUGH TUESDAY. THE
THICKNESS FIELDS WOULD SUGGEST THE POTENTIAL FOR SOME WET SNOWFLAKES
TO MIX IN OVERNIGHT...BUT NOT READY TO INCLUDE IN THE FORECAST JUST
YET GIVEN THE HIGH VARIABILITY SEEN IN THE MOISTURE/THERMAL FIELDS
AT THIS TIMESCALE /BEYOND DAY 5/ IN RECENT DAYS.
MARINE...
AN INTENSIFYING STORM SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT
LAKES REGION TONIGHT. SOUTHEASTERLY GALES ARE EXPECTED TO QUICKLY
DEVELOP THIS EVENING AS THE GRADIENT TIGHTENS. THE LOW WILL TRACK TO
THE EAST OF GEORGIAN BAY WEDNESDAY MORNING...ALLOWING NORTHWEST
GALES TO OVERSPREAD THE ENTIRE LAKE. THE GALES WILL SUBSIDE BY
WEDNESDAY NIGHT AS THE STORM HEADS OFF THE ATLANTIC COAST. ANOTHER
LOW PRESSURE SYSTEM IS FORECAST TO IMPACT THE AREA ON FRIDAY. VERY
COLD AIR AND GUSTY WEST WINDS WILL OCCUR IN THE WAKE OF THIS STORM
DURING THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...UNTIL 4 PM WEDNESDAY.
LAKE ST CLAIR...
GALE WARNING...UNTIL 4 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 4 PM WEDNESDAY.
LOW WATER ADVISORY...UNTIL MIDNIGHT THURSDAY.
&&
AVIATION.....SC
SHORT TERM...DRK
LONG TERM....MR
MARINE.......DRK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Oct 6, 4:28 AM EDT, 21 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 428 AM EDT TUE OCT 6 2009 MIZ047>049-053>055-060>063-068>070-075-076-082-083-070830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 428 AM EDT TUE OCT 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS BETWEEN 4 PM AND 11 PM. SEVERE WEATHER IS NOT EXPECTED WITH ANY STORM THAT DEVELOPS. A BRIEF PERIOD OF INTENSE RAIN AND PEA SIZED HAIL IS POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORM MOVEMENT WILL BE TO THE NORTHEAST AT 40 MPH. A STRENGTHENING STORM SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT LAKES TONIGHT. AMPLE MOISTURE ADVECTION IN ADVANCE OF AN ASSOCIATED FRONT WILL PROVIDE THE CHANCE FOR THUNDERSTORMS. WIND GUSTS WILL ALSO INCREASE TO 35 TO 40 MPH OVERNIGHT AS THE STORM TRACKS ACROSS LAKE HURON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-070830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 428 AM EDT TUE OCT 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR ALL MARINE AREAS TONIGHT. PLEASE REFER TO THE LATEST MARINE FORECASTS /GLFLH/.../GLFSC/ AND /NSHDTX/ FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS BETWEEN 4 PM AND 11 PM. SEVERE WEATHER IS NOT EXPECTED WITH ANY STORM THAT DEVELOPS. A BRIEF PERIOD OF INTENSE RAIN AND PEA SIZED HAIL IS POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORM MOVEMENT WILL BE TO THE NORTHEAST AT 40 MPH. A STRENGTHENING STORM SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT LAKES TONIGHT. AMPLE MOISTURE ADVECTION IN ADVANCE OF AN ASSOCIATED FRONT WILL PROVIDE THE CHANCE FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE FORCE WINDS WILL PERSIST ON ALL MARINE AREAS THROUGH THE DAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Oct 7, 1:39 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
139 AM EDT WED OCT 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM NON-TSTM WND DMG FARMINGTON HILLS 42.49N 83.38W
10/07/2009 OAKLAND MI TRAINED SPOTTER
A SPOTTER REPORTED A LARGE TREE BLOWN DOWN ONTO THE ROAD
AND SEVERAL TREE BRANCHES BLOWN DOWN.
&&
SCONSIDIThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:48 PM EDT | Small Craft Advisory | DTX | 24 hr |
Nearby
Wind Advisories in Michigan, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.